Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Constipation

Constipation

I haven't seen this question asked or answered, and I'm sure I'm not the only one who has to deal with this. Is anyone dealing with constipation due to Revlimid, Ninlaro and Dex? Just wondering. thanks,

A MyMyelomaTeam Member said:

Hi, good afternoon, I have had this problem for most of my life, constipation can be a silent killer. What's in your bowel has to come out, especially when you're in dire pain. I now use a prescription called 'Esomeprazole Magnesium' 40mg, I take 1 in the a.m. by nightfall my problem is solved. I only use this as a last resort, I don't want to have a lazy bowel. I also eat a lot of green veggies and use virgin olive oil, on salads and when I cook. I hope this advice will help someone, have a blessed safe weekend, Love Pat

posted almost 2 years ago
A MyMyelomaTeam Member said:

Revlimed was great for it...lol. They gave me Colestipol 2 in morm and 2 at night it worked like a charm..πŸ˜‚πŸ˜…πŸ˜‚β€

posted almost 2 years ago
A MyMyelomaTeam Member said:

For me its the Dex's fault ..grrr...But I take stuff to help me out..Rev is cronic Diarrhea and the give you stufffor that too..i take 22 pils a day..lots of vitamins and others and right now the chemo is once a week for 3 weeks 2 time one of those week..the once a week is 6 hours
.ninlarp a dex and kyprolis..weekly i get is ivig and zometa every 3 minths..Total insanity..lolπŸ˜πŸ˜‚πŸ˜…βœŒbut thank god for all you...i plan anoth 9 years i hope..πŸ’ͺπŸ’ͺMuch LoveπŸ’œ

posted almost 2 years ago
A MyMyelomaTeam Member said:

Good day everyone, I've had trouble most of my life with constipation. My Drs. tell me, I have to go every two days, to keep infections at bay. I eat correctly, lots of vegies everyday, I also take 2 senna daily + Restoralex and I take 2 Esomeprazole 40 mg every 2 days. I was scared to make my bowels lazy, that was another issue. It seems every pain pill, makes me constipated, especially after any operations. Stay safe everyone! Love Pat

posted almost 2 years ago
A MyMyelomaTeam Member said:

It is the pain meds that can constipated you , Ducolax will help and stool softeners. For diarrhea Imodium works fine.

posted almost 2 years ago
Already a Member? Log in